| Model Number |
K172 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this pacemaker recorded noise which was oversensed in the right ventricular (rv) channel.Technical services (ts) was contacted and reviewed the data.This pacemaker remains in service.No adverse patient effects were reported.